MAUDE Adverse Event Report: COOK INCORPORATED ADVANCE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

COOK INCORPORATED ADVANCE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number G34372
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
We had a cook balloon that was placed into the patient and the external piece not in the patient broke and we were able to remove the balloon.

Brand Name
ADVANCE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key15612124
Report Number15612124
Device Sequence Number6518972
Product Code LIT
UDI-Device Identifier10827002343723
UDI-Public(01)10827002343723(17)2502512(30)1(10)CINC001479
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2022
Report Date (Section F) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG34372
Device Catalogue NumberPTA5-35-80-9-2.0
Device Lot NumberCINC001479
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/14/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/14/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight89 KG
Date Report Sent to FDA09/29/2022